# SDR DHL2003721006

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Damaged
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY HEAT HAS NO TEST FUNCTION.  TRANSFERRED TO DMI 13272 MEL 26-10-2 CAT C.  PLACARD INSTALLED SP 26-10-2 COMPLIED WITH.  REF DMI 13272 LOWER AFT BODY HEAT.  REMOVED AND CLEANED CONNECTORS ON BOTH ENDS OF DETECTOR.  RE-INSTALLED, OPS CHECKED GOOD.  THIS CLEARS DMI 13272.
